Posts Tagged ‘Children Vaccine’
Boy Dies With Evidence Of Heart Inflammation 13 Days After A COVID Vaccine Was Administered To Him.
On May 19, experts from the Centers for Disease Control and Prevention (CDC) announced that a young child died after receiving Pfizer’s COVID-19 vaccination, and evidence of the youngster suffering from cardiac inflammation was discovered. Twelve days after receiving his first dosage, the male kid developed a fever. He had gastrointestinal ache and vomiting the next day. That was the day he died. “This patient’s clinical course was quick. “It was on the order of a couple of hours from the time they started suffering stomach discomfort day 13 following dosage one until they were taken into the [emergency room] and then died,” Dr. Tom Shimabukuro, a CDC vaccine analyst, said during a virtual discussion. “On autopsy, there was histopathological evidence of myocarditis, and it was determined to be the cause of death,” he continued. It was previously found that…Read More